# SDR AALA201802059031

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 54,173 hours, 25,646 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Defective
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RETRACT LANDING GEAR AFTER TAKE OFF AND THE LANDING GEAR VMO SELECTOR SWITCH IS IN THE LANDING GEAR DOWN POSITION.  THE AIRCRAFT WAS GROUNDED.  INSPECTED THE AIRCRAFT AND FOUND IN SAFE CONDITION FOR MAINTENANCE FERRY. VERIFIED DIMENSION H WITHIN LIMITS IAW AMM 12-12-32.  REMOVED AND REPLACED THE PROXIMITY SENSORS 24GA AND 25GA IAW AMM 32-71-73. OPS CHECKED GOOD. OK FOR SERVICE.
